# SDR 97ZZZM314

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG PREFLIGHT, FOUND EMERGENCY FLOOR LGIHTING IS BROKEN AND NOT SECURED TO FLOOR.  FORWARD MOST PART OF TRACK, WIRES LOOSE AND BROKEN.  SECURED FLOOR LIGHTING AS REQUIRED.  OPS CHECKED NORMAL.  (M)
